Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Seizure attack with fever. Taking levipil syrup. How long it takes to cure?

Hi, My Son (09+ years) had a Seizer Attack with fever around 5 days back. there was three seizer up to age 3 year . & this seizer was after 3 year age. in between three year & 9+ no any seizer. Doctores Recommended Levipil Syrup (Main composition: Levetiracetam 100mg) 6ml a day . we are worried about long-lasting Side effects of the same. & also want to know that this general seizer effect on body or not. and how many time taken to settled.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Levipil (levetiracetam) is a good drug for seizure disorder. It is free of any major side effects.

Medicines should be continued for at least three seizure-free years. However, the exact duration would depend on the clinical condition, MRI and EEG findings.

Children with seizures do not have any adverse effects on the body, if they take regular medications.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor